# SDR W8PA960128

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1006, BL ZERO, WL 188, IN AFT EQUIPMENT BAY.  CUT OUT DAMAGE, REPAIRED FRAME PER SRM 53-00-07.  REPAIRED AREA IAW SRM 53-00-07.  (X)
